# SDR SWAA2017061214212

- Difficulty date: May 4, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-7
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BS 886 TO BS 887, RBL 21.  R&R SUPPORT IAW SRM.
